# SDR ABXA060080

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 54,689 hours, 45,285 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

WHEN PRESSURIZATION WAS SET AT TOP OF DESCENT AND POWER WAS PULLED BACK (1.3 EPR), THE CABIN BEGAN TO CLIMB AT 300 FPM.  CABIN ALTITUDE REACHED 10,000 FT AND CREW TOOK OVER PRESSURIZATION MANUALLY.  CREW WENT ON OXYGEN.  FOUND COLD AIR DUCT LOOSE AT WATER SEPARATOR-TIGHTENED DUCT AND CLEANED CABIN PRESSURE CONTROL AIR FILTERS.  OPERATIONAL CHECKED GOOD.
